Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Suffered typhoid. Very weak. On levoflaxin. Vaccine myself?

sir, i had been suffering fron typhoid for the last 1.5 months.i am taking medicines continuously. during the time of intake im felling wellbut whenever i left again its symptoms reappear and im feeling very weak with a fever 0f 99. im taking medicines levoflaxin and paracetamol/ nimesulide tablets as advised by my doctoe. doctor is saying if it persist further than he is advising for injecting vaccination .please sir throw some light on my condition.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for query.
As you got fever for so much long time, it requires evaluation of your case.
First confirm that weather it is typhoid or something else.
Go for complete blood count including S.Widal, platelet count and other investigations.
Go for x ray chest, ultra sound etc.
After all reports go for the treatment accordingly.
Ok and bye.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor